bannednutritionnapsgear

Crashed my E2

Scott Weiland

Member
Member
Need help from the brothers on this forum. So I just got my labs back.. E2 has always been a problem for me, but this time I over treated it. My 5hit came back at 0.6

Luckily the nurse didn't ask me a lot of questions but my test was a 882. When normally its at 600~650 but my E2 has always been 40~50. Obviously I've been playing with the levels. I just wanted to get my E2 in check. I want them in the 20s' where the charts say they are supposed to be. I've been taking the prescribed Arimidex but supplementing with Aromisin eod to every 3-4th day and I clearly over did it. The thing that I notice now as a symptom of low E is my elbows and knees hurt like a MF-er. I certainly didn't mean to cause that. I just thought it was some simple tendonitis.

So any advice from my friends out there.. is there anything that can help me rebound my E to normal; or is it just time will heal it as long as I stop being stupid?

Thanks

Scott
 

RUCingdsgainz

VIP Member
Member
That’s a bummer man Aromosin is stronger then arimidex I use arimidex as well and only use the aromosin when I feel I need is as I’m always battling the gyno so a dose once a month seems to be enough for me. But there nothing you can really do man going to have to wait for your body to convert some Test into estrogen.
 

Kael

Member
Member
just stop any AI for now till your body recovers...don't do hasty things like increasing your test so you have more estrogen conversion etc
 

Saiyan

Active member
Member
Basically you just need time to fix itself. Your numbers are 800? What dose? For me, I would only need 0.5mg arimidex once a week to keep E2 in range. And that’s just as a precautionary measure.
 

RickRock

Community Leader
VIP Moderator
I'm assuming you were just on TRT? I actually know exactly how you feel because I did this myself recently. I've only been on 200 test since August. I ran Proviron along with my TRT. I usually run one dose of aromasin each week after my pin as well. Several weeks in I got low estrogen sides. Joint hurting like a mofo, and my libido went in the toilet. The Proviron was dropping my E down too much with its antiE properties, and adding a little aromasin in didn't help either. I'm already not estrogen prone at all and barely need an AI. It doesn't take much for me to crash estrogen.

I personally stopped everything that brought estrogen down, but I can tell you at least in my case it didn't allow my estrogen to come back in a timely manner. After about 10 days without improvement I ran a higher test dose for more aromatization. That has seemed to help and I continue to improve. Everyone is different and just stopping the AI and giving time may be enough for you, but if you are like me you may need to create the aromatization to see improvement
 

DylanGemelli

Founding Member
Super Moderator
you are just going to have to let it fix itself... there are foods you can eat that could increase estrogen etc but you really need to just let it work itself out
 

Scott Weiland

Member
Member
So almost 3 weeks since I posted. I have only taken 2 halves of Arimidex in the last 3 weeks and I feel ok again; joints aren't hurting anymore. Don't know if this is standard recovery or if its personal but I'm good to go again. Thanks for the support brothers..
 

RickRock

Community Leader
VIP Moderator
So almost 3 weeks since I posted. I have only taken 2 halves of Arimidex in the last 3 weeks and I feel ok again; joints aren't hurting anymore. Don't know if this is standard recovery or if its personal but I'm good to go again. Thanks for the support brothers..
Glad to hear bro. Sounds like you are improving. That can be standard recovery yes. It just takes time
 
Top